# SDR IPXA2018081533783

- Difficulty date: July 28, 2018
- Submitted: August 15, 2018
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 100,752 hours, 18,285 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: A5A705819
- Condition: Corroded
- Location: Bs 1531
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO BAY SHEAR TIE WAS CORRODED AT BS 1531, LONGERON 48R.  REMOVED, FABRICATED, AND INSTALLED A REPLACEMENT SHEAR TIE IAW DWG A5A7058, AND SRM 51-33-01.
